| Catalog Number |
PR-05052-HP |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "patient requiring a venous access catheter peripheral central line for administration of vesicant and irritant medications, the shift leader performs the procedure, the catheter does not advance to the ideal location, one line remains without flow and the other with slow flow; by the second day, none of the lines had sufficient flow for laboratory sampling and needed to be punctured; also, one of the lines did not have sufficient flow for high-flow infusions." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.